# SDR ASAA2017072421457

- Difficulty date: July 24, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 13,899 hours, 4,601 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT PACK TRIP LIGHT ILLUMINATED ON TAXI OUT. RAN QRH LIGHT CHECKLIST LIGHT WOULD NOT EXTINGUISH. ON TAXI IN LIGHT EXTINGUISHED. NOW RT TRIP LIGHT ILLUMINATES WITH MASTER RECALL AND EXTINGUISHES WITH MASTER RECAL RESET.  ACFT GROUNDED. ACCOMPLISHED R/T PACK/ZONE TEMPERATURE CONTROLLER BITE TEST NO FAULTS FOUND OR INDICATED IAW AMM 21-51-00-700-803 OK. NO PREVIOUS HISTORY NOTED.
